Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 25, NWS Melbourne, FL

November 5, 2011

NWS Melbourne, FL issued this small craft advisory at Nov 5, 2011, 4:26 AM EDT. It took effect at Nov 5, 2011, 10:00 PM EDT. It was in force for 7 min.

The area

The counties it named.

The facts

Issued
Nov 5, 2011, 4:26 AM EDT (08:26 UTC)
In effect from
Nov 5, 2011, 10:00 PM EDT
Expired
Nov 5, 2011, 10:07 PM EDT
In force
7 min
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WHUS72 KMLB 050826
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
426 AM EDT SAT NOV 5 2011

AMZ570-572-060000-
/O.UPG.KMLB.SC.Y.0024.000000T0000Z-111107T2100Z/
/O.NEW.KMLB.GL.W.0003.111105T0826Z-111106T0200Z/
/O.NEW.KMLB.SC.Y.0025.111106T0200Z-111107T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
426 AM EDT SAT NOV 5 2011

...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EDT THIS EVENING TO
4 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 10 PM EDT THIS EVENING TO 4 PM EST
MONDAY. 

* WINDS AND SEAS: WIND SPEEDS WILL INCREASE TO AROUND 25 KNOTS
  WITH FREQUENT GUSTS TO GALE FORCE INTO THIS EVENING. VERY
  HAZARDOUS COMBINED SEAS WILL BUILD AS HIGH AS 12 TO 16 FEET BY
  THIS EVENING AND POSSIBLY HIGHER ON SUNDAY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-575-060000-
/O.CON.KMLB.SC.Y.0024.000000T0000Z-111107T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
426 AM EDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. 

* WINDS AND SEAS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 20
  KNOTS AND GUSTY NEAR SHORE AND 20 TO 25 KNOTS AND GUSTY OFFSHORE
  TODAY. SEAS WILL BUILD UP TO 9 TO 13 FEET NEAR SHORE AND 16 FEET
  OR HIGHER WELL OFFSHORE BY TONIGHT INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
826 
WHUS72 KMLB 051936
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
336 PM EDT SAT NOV 5 2011

AMZ570-572-060300-
/O.CON.KMLB.GL.W.0003.000000T0000Z-111106T0200Z/
/O.CON.KMLB.SC.Y.0025.111106T0200Z-111107T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
336 PM EDT SAT NOV 5 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM EDT THIS
EVENING TO 4 PM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM EDT THIS
EVENING TO 4 PM EST MONDAY. 

* WINDS AND SEAS: NORTHEAST WINDS WILL BE AROUND 25 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE INTO THIS EVENING AND THEN DIMINISH
  TO AROUND 20 KNOTS LATE. VERY HAZARDOUS COMBINED SEAS WILL
  BUILD AS HIGH AS 12 TO 17 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-575-060300-
/O.CON.KMLB.SC.Y.0024.000000T0000Z-111107T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
336 PM EDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. 

* WINDS AND SEAS: NORTHEAST WINDS WILL BE AROUND 20 KNOTS AND
  GUSTY NEAR SHORE AND 20 TO 25 KNOTS AND GUSTY OFFSHORE INTO THIS
  EVENING...DECREASING SLIGHT INTO LATE TONIGHT. SEAS WILL BUILD
  UP TO 9 TO 14 FEET NEAR SHORE AND 16 FEET OR HIGHER WELL
  OFFSHORE BY TONIGHT INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
219 
WHUS72 KMLB 060207
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1007 PM EDT SAT NOV 5 2011

AMZ570-572-060900-
/O.EXP.KMLB.GL.W.0003.000000T0000Z-111106T0200Z/
/O.UPG.KMLB.SC.Y.0025.000000T0000Z-111107T2100Z/
/O.NEW.KMLB.GL.W.0004.111106T0207Z-111106T0900Z/
/O.EXB.KMLB.SC.Y.0024.111106T0900Z-111107T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
1007 PM EDT SAT NOV 5 2011

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT FROM 4 AM SUNDAY TO 4 PM EST MONDAY. 

* WINDS AND SEAS: NORTHEAST WINDS OF 25 TO 30 KNOTS WITH FREQUENT
  GUSTS TO GALE FORCE WILL CONTINUE THROUGH LATE TONIGHT. WINDS
  WILL DIMINISH TO 20 TO 25 KNOTS LATE. VERY HAZARDOUS COMBINED
  SEAS WILL BUILD AS HIGH AS 12 TO 17 FEET OVERNIGHT AND CONTINUE
  THROUGH SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-575-060900-
/O.CON.KMLB.SC.Y.0024.000000T0000Z-111107T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1007 PM EDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. 

* WINDS AND SEAS: NORTHEAST WINDS WILL BE AROUND 20 KNOTS AND NEAR
  SHORE AND 20 TO 25 KNOTS OFFSHORE...DECREASING SLIGHTLY BY
  SUNDAY MORNING. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE
  OVER THE WATERS NORTH OF SEBASTIAN INLET BEYOND 10 NM. SEAS WILL
  BUILD UP TO 9 TO 14 FEET NEAR SHORE AND 16 FEET OR HIGHER WELL
  OFFSHORE INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 3:50 AM EDT, 36 minutes earlier.

Area forecast discussion, Nov 5, 3:50 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
350 AM EDT SAT NOV 5 2011

...DANGEROUS BEACH AND BOATING CONDITIONS THIS WEEKEND...

.DISCUSSION...

TODAY-TONIGHT...LOW PRESSURE CENTER OFF THE CAROLINAS EARLY THIS
MORNING WILL SLIDE SSE OVER ATLANTIC WATER THROUGH TONIGHT. A
TIGHTENING PGRAD BETWEEN THIS LOW AND HIGH PRESSURE BUILDING ALONG
THE EASTERN SEA BOARD TO THE NORTH WILL BRING VEERING AND INCREASING
WINDS TODAY. NWLY FLOW EARLY THIS MORNING WILL BECOME N-NE AFTER
SUNRISE AND INCREASE INTO THE AFTERNOON HOURS WITH WINDY CONDITIONS
DEVELOPING. THE GUSTY WINDS 20 MPH AND GUSTY INTERIOR AND 20-25 MPH
AND GUSTY NEAR THE COAST HAVE PROMPTED A LAKE WIND ADVISORY FOR ALL
OF EC FL STARTING LATE THIS MORNING.

THE STRENGTHENING WINDS AND BUILDING SEAS WILL ALSO MAKE FOR
DANGEROUS CONDITIONS AT THE BEACH DUE TO ROUGH SURF/LONG SHORE AND
RIP CURRENTS AND POSSIBLE MINOR BEACH EROSION NEAR HIGH TIDE. WILL
ADDRESS THESE HAZARDS IN A HIGH SURF ADVISORY.

STRATOCU WRAPPING AROUND BACK SIDE OF LOW WILL MAKE MORE HEADWAY
SOUTH ALONG THE COAST AND INLAND AS THE DAY WEARS ON...WITH SCT-BKN
SKIES SPREADING INLAND BY THIS AFTERNOON AND BKN-OVC SPREADING DOWN
THE COAST. MAY ALSO HAVE A FEW LIGHT SHOWERS OR SPRINKLES BY LATER
TODAY INTO TONIGHT AND HAVE KEPT LOW POPS IN FOR COASTAL SECTIONS.

DAYTIME HIGHS IN THE LOW/MID 70S NORTH AND MID/UPPER 70S SOUTH.
OVERNIGHT MINS BEGIN TO MODERATE DUE TO ONSHORE FLOW...WITH
MID/UPPER 60S NEAR THE EAST COAST AND MID/UPPER 50S WELL INLAND.

SUN-WED...GFS AND ECMWF IN BETTER AGREEMENT WITH THEIR SHOWING A
TIGHT PRESSURE GRADIENT BETWEEN STRONG HIGH PRESSURE TO THE NORTH
AND A CLOSED AREA OF LOW PRESSURE WELL EAST OF FLORIDA.

THIS WILL CONTINUE BREEZY CONDITIONS MAINLY AT THE COAST SUNDAY AND
MONDAY THEN BACKING OFF SOUTHERN AREAS TUESDAY AS THE GRADIENT
STARTS TO RELAX. ALTHOUGH TIME HEIGHT CROSS SECTIONS SHOW THAT THE
MOISTURE WAS BEING TRAPPED BELOW 750MB HAVE KEPT LOW POP...20 OR
LESS...TO COVER COASTAL CONVERGENCE SHOWERS. STRONG ONSHORE FLOW
WILL MODERATE TEMPERATURES FROM THE COAST WELL INLAND.

THU...DAY OF TRANSITION FROM ONSHORE FLOW TO NORTHWEST FLOW AS THE
CUTOFF LOW IN THE ATLANTIC INTERACTS WITH A FRONTAL BOUNDARY MOVING
ACROSS THE SOUTHEAST AND NORTH FLORIDA. CARRYING A 20 POP AS
MOISTURE IS LIMITED AND THE UPPER LEVEL SUPPORT IS WELL NORTH OF
CENTRAL FLORIDA.

FRI...FRONTAL BOUNDARY CLEARS SOUTH FLORIDA AND HIGH PRESSURE BEGINS
BUILDING DOWN THE PENINSULA. NORTHWEST FLOW PUSHES IN A DRIER AND
COOLER AIR MASS WITH HIGHS IN THE LOWER 70S.

&&

.AVIATION...TEMPO BKN050 CIGS FROM AROUND KTIX NORTHWARD EARLY THIS
MORNING. AFTER SUNRISE...LOW LEVEL WINDS VEER NELY AND INCREASE WITH
SUSTAINED SPEEDS INCREASING TO 16-18KT WITH OCNL SFC WINDS G23-28KT.
CIGS ~BKN040 AND A FEW LIGHT SHRA MORE PREVALENT NEAR THE COAST FROM
ARND KMLB NORTHWARD BUT OCNL BKN040 EXTENDING FARTHER SOUTH ALONG
THE COAST AND ALSO WELL INLAND.

&&

.MARINE...WINDS WILL VEER N TO NE TODAY AND STRENGTHEN WITH TIGHT
PGRAD SETTING UP BETWEEN LOW PRESSURE OFF THE CAROLINAS AND HIGH
PRESSURE BUILDING TO THE NORTH ALONG THE EAST COAST. AFTER REVIEWING
MARINE/SHIP OBS AND LATEST MODEL DATA HAVE DECIDED TO RAISE A GALE
WARNING FOR THE NORTHERN TWO OFFSHORE SEGMENTS TODAY INTO THIS
EVENING WITH EXPECTED WINDS 25KT WITH FREQUENT GUSTS TO GALE FORCE.

SUN-MON...STRONG PRESSURE GRADIENT OF AROUND 6 MB ALONG THE FLORIDA
EAST COAST SHOULD YIELD A 20 TO 25 KNOT NORTHEAST TO EAST WIND SUN
AND MON. LONG NORTHEAST TO EAST FETCH WILL ALLOW FOR FULLY ARISEN
SEAS WITH SEAS TO 16 FEET IN THE GULF STREAM SUNDAY. HAZARDOUS
CONDITIONS DUE TO STRONG WINDS...ROUGH/HIGH SEAS. HIGH SURF AND
STRONG RIP CURRENTS EACH DAY. SMALL CRAFT ADVISORY THROUGH MONDAY.

TUE-WED...PRESSURE GRADIENT BEGINS TO RELAX BUT SEAS EXPECTED TO
REMAIN HIGH DUE TO LARGE SWELL COMPONENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  63  78  63 /  20  20  20  20
MCO  75  59  80  61 /  10  10  20  10
MLB  76  67  79  68 /  20  20  20  20
VRB  77  68  80  67 /  20  20  20  20
LEE  73  57  79  60 /  10  10  20  10
SFB  75  59  80  62 /  10  10  20  10
ORL  75  59  79  63 /  10  10  20  10
FPR  77  68  81  67 /  20  20  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EDT THIS
     EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     HIGH SURF ADVISORY FROM NOON EDT TODAY TO 7 PM EST SUNDAY FOR
     COASTAL VOLUSIA-INDIAN RIVER-MARTIN-NORTHERN BREVARD-
     SOUTHERN BREVARD-ST. LUCIE.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST MONDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 10 PM EDT THIS EVENING TO 4 PM EST
     MONDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...GLITTO
LONG TERM....WIMMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 4:20 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr
Nov 5, 4:26 AM EDTGale WarningMLB18 hr
Nov 5, 4:27 AM EDTRip Current StatementMLBVolusia6 days
Nov 5, 4:27 AM EDTHigh Surf AdvisoryMLBVolusia6 days

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.